Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 5, Issue 2, 2011
Metadata
 

Kernel algebras and generalized Fourier–Mukai transforms
Alexander Polishchuk
pp. 153–251
Abstract | Full-Text PDF (758 KB) | Metadata

Strongly self-absorbing C*-algebras are $\mathcal{Z}$-stable
Wilhelm Winter
pp. 253–264
Abstract | Full-Text PDF (149 KB) | Metadata

A noncommutative sigma-model
Varghese Mathai and Jonathan Rosenberg
pp. 265–294
Abstract | Full-Text PDF (316 KB) | Metadata

Appendix to V. Mathai and J. Rosenberg’s paper “A noncommutative sigma-model”
Hanfeng Li
pp. 295–298
Abstract | Full-Text PDF (99 KB) | Metadata